Hi I had 1x234mg and 5x156mg of invega sustenna. I would like to here from people that have recovered from this awful drug. I’m 19 and have a lot of side effects anhondia, erectile dysfunction, face acne, weight gain, depersonalization, brain just feels nonexistent. How many injections did you have and how long did it take you to recover? Are things back to how they were before you took invega? I appreciate any responses I’m truly desperate I’m living everyday with no sign of relief.
I hated invega. It took a long time to get past my invega period. I have no idea how long. but a long time.
Actually i find it strange Invega is slagged off so much over the pond in US. Its called Xeplion over here.
Been on it 6 years - with absolutely no problems.
Do you remember how many injections you had? You returned to who you were before invega?
Everybody is different when it comes to Ap’s. I gained horrid amounts of weight on invega and felt like a zombie. Also had severe anhedonia. Felt like crap for a very long time on that ap.
dont get me wrong though, it did help to bring me out of delusions.
Fair Comment mate. I understand. I get alot of negs on it., as well as a limp dick - but i put up with it lol.
This is a common thread on the forum.
People having problems getting off Invega.
It takes a long time, man.
I’ve never been on it,
But I’ve seen several people here struggle with Invega.
Great for some,
Terrible for everyone else it seems.
If I were you,
I’d go to the search bar and find other threads about Invega.
There are plenty to choose from.
But lots of experiences to read about.
No, i dont, sorry. been a long time.
I have been on Invega 75mg and then 100mg for about 4 years now. It works but it makes me weaker like the meds is slowly destroying me. But I think other drugs could be worse for me so I stick to it and it is what is available in the public health system for free. Everyone is different, some have good results, some dont. Talk to your pdoc and explain how you feel and what you are going through.
I refuse to ever take Invega or Risperidone. There’s so many other meds that don’t do that.
I was on invega for around 14 years. I took the injection for maybe a year. Got off it about a year ago. I feel fine. I don’t have the sexual dysfunction I used to. I would say I’m recovered from it aside from man boobs. I think those are going down though. I also took benztropine which in me causes some sexual dysfunction.
Did you suffer from brain fog and loss of emotions? Erectile dysfunction? Did these things recover?
I was forced onto it😔
Yeah I’m fine I guess. Never noticed brain fog. Erectile dysfunction is gone. I’d get off it sometimes and my libido would come back and the erectile dysfunction would go away within a week or two. I don’t know about emotions. I’d say the effects of the drug are gone. Except for some weight and man boobage.
It’s said that it takes 1 months per year that
you’ve been in treatment with a sudden drug.I talk from experience. Cause I was in trestment with a very unpleasent drug for 20 years. I’v now been off that drug for one year. This was only possible because that unplesent drug was replacednwith some extra antipsychotics.
So your still dealing with the effects from antipsychotics
And I don’t feel like that applies to injections I was only on injections a couple months and I’ve been off a couple months and feel terrible.
Oh you see I’ve been taking a 1. gen LAI for 27 years and I’m on my 13 year on Qutiapine. The battle against withdrawl from the 3. antipsychotics I took with the other two is getting easier and easier. .During the period I withdraw from the med I had s rise of 300 mg.qutiapine.
What I like the best in regards to my meds is the calmness I get from the Clopixol snd Qutiapine.
With me being young should I have a quick recovery with my brain still developing? When you got past everything that invega did you return to the person you were before you had invega?
I dont have an answer to that
This is a difficult question. Before invega I was psychotic. Do you really ever go back to the same person prior to psychosis? I just know that invega made me gain weight, during this period I was also very zombielike and had anhedonia. I do not have anhedonia now and I’m not zombielike. Losing the weight is another matter.
I can’t tell you what to expect on your journey. I can only tell you that it took considerable time before I dropped these symptoms. Some of it may have just been sz symptoms as well.
I really dont have these answers for you…I just know that it took me considerable time to recover.